# SDR USAABB02153

- Difficulty date: September 11, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND THE RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
